К проблеме конечномерности G-пространства Буземана

В.Н. Берестовский

Sibirskij matematiceskij zurnal (1977)

  • Volume: 18, Issue: 1, page 219-221
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Берестовский, В.Н.. "К проблеме конечномерности G-пространства Буземана." Sibirskij matematiceskij zurnal 18.1 (1977): 219-221. <http://eudml.org/doc/61598>.

author = {Берестовский, В.Н.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {Finite-Dimensionality Problem; Busemann G-Spacees},
language = {rus},
number = {1},
pages = {219-221},
publisher = {Izd. AN SSSR},
title = {К проблеме конечномерности G-пространства Буземана},
url = {http://eudml.org/doc/61598},
volume = {18},
year = {1977},

AU - Берестовский, В.Н.
TI - К проблеме конечномерности G-пространства Буземана
JO - Sibirskij matematiceskij zurnal
PY - 1977
VL - 18
IS - 1
SP - 219
EP - 221
LA - rus
KW - Finite-Dimensionality Problem; Busemann G-Spacees
UR - http://eudml.org/doc/61598
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.